# SDR SWAA2019121039512

- Difficulty date: November 14, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 769-779
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD CORRODED BETWEEN BS. 769 TO BS. 779, RBL 22, FORWARD OF DOOR. / R&R SHIELD PER SRM, AMM, AND DWG.
